MAUDE Adverse Event Report: BECKMAN COULTER, INC. NAVIOS FLOW CYTOMETER; FLOW CYTOMETRY ANALYSER IVD, SEMI-AUTOMATED

BECKMAN COULTER, INC. NAVIOS FLOW CYTOMETER; FLOW CYTOMETRY ANALYSER IVD, SEMI-AUTOMATED
Model Number TN NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported observing unexpected scatter patterns for cd45+ versus forward scatter (fs) and cd45 versus side scatter (ss), when running their laboratory developed test (ldt) protocol on the navios 10 color/3 laser flow cytometer.The issue was observed on cd45 which could potentially impact any of the cd markers run on any test panel.The test runs were rejected as invalid and run on a second instrument with no issue.There was no report of an injury, death, or impact on treatment or diagnosis related to the reported issue.There were no reports of harm to a patient, an operator.The user followed the published instructions and did not report the suspicious results.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) performed routine troubleshooting and found that when running flow check the peak at fl10 was broad and could not be improved.The fse resolved the issue by replacing the violet laser.Per navios instructions for use (pn: a96247): there is a risk of reporting incorrect results.Data displays used to arrive at the test result for light scatter patterns, antibody staining profiles, and all gates and boundaries should be reviewed by a laboratory professional when interpreting the data.If results are suspect, follow your laboratory's procedures to resolve.Bec internal identifier - (b)(4).

Brand Name
NAVIOS FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRY ANALYSER IVD, SEMI-AUTOMATED
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
11800 sw 147th ave.
miami FL 33196
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key23343880
Report Number1061932-2025-00033
Device Sequence Number9544275
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)151214
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Date Device Manufactured12/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown